MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION PRIME; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATION PRIME; MAIN BODY
Model Number TV-AB2380
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 06/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation prime abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The patient returned approximately one year post index procedure with abdominal pain and fever.The patient's lab report did not show any sign of infection or inflammation, however, the physician re-intervened by draining the aneurysm sac.After the draining was completed, the patient's fever and pain resolved.The patient is reported to be doing well and as of the date of this report, there have been no additional patient sequelae reported.
 
Event or Problem Description
An ovation prime abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The patient returned approximately one month post index procedure with abdominal pain and fever.The patient's lab report did not show any sign of infection or inflammation, however, the physician re-intervened by draining the aneurysm sac.After the draining was completed, the patient's fever and pain resolved.The patient is report to be doing well and as of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made and denied response were received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned, endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Describe event or problem - correction.

Brand Name
OVATION PRIME
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7479689
Report Number3008011247-2018-00082
Device Sequence Number16472497
Product Code MIH
UDI-Device IdentifierM701TVAB2380E1
UDI-Public+M701TVAB2380E1/$$3190519FS11061501/
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2019
Device Model NumberTV-AB2380
Device Catalogue NumberTV-AB2380-E
Device Lot NumberFS110615-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2018
Supplement Date Received by Manufacturer02/11/2019
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION PRIME ILIAC LIMB: TV-IL1412140-E; OVATION PRIME ILIAC LIMB: TV-IL1418140-E; OVATION PRIME ILIAC LIMB: TV-IL1418140-E; OVATION PRIME ILIAC LIMB: TV-IL1412140-E; OVATION PRIME ILIAC LIMB: TV-IL1418140-E; OVATION PRIME ILIAC LIMB: TV-IL1418140-E
Outcome Attributed to Adverse Event Required Intervention;